# SDR UALA2009061201672

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056914
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31038201U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE ON BOTTLE ON LOW SIDE OF GREEN BAND.  VERY SLOW LEAK AROUND GAUGE ADAPTER FITTING.  REMOVED & REPLACED GAUGE ADAPTER O-RING.
